ctha Logo

Complementary Therapists Association

Members Sign in  |  OR Join Today

Posted by: Debbie Lovett, 2 Dec 2014 9:28PM
Please do not use the forums to advertise courses.


Reflexology for client on Rivoxaban


Does anyone know if is it Ok to do reflexology on a client taking Rivoxaban (blood thinning medication) for a blood clot 3 months ago?

Replies

Linda Morrissey
2 Dec 2014 9:50PM

What does their doctor say ? Check there to start with. Find out if that was isolated incident and circumstances around it eg one off long haul flight, have they got any other circulation problems, various veins, poor circulation etc, how did they find out about the blood clot, what do the legs look time - any hot spots or redness. I don't kniw of t his drug - how long are they on it, check if client does any regular excercise etc ...... How's that to start with - make lots of notes - why is client seeking reflexology ? .... If your satisfied with all your enquires and doctor says ok - then I would think it ok to go ahead ! ...... What's your thinking ?
Log In to Post Reply

© 2019 Membership Administration Services Ltd All Rights Reserved